# SDR DALA2020040602192

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 21,204 hours, 7,954 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Fire
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

SHIP 3801 DIVERT TO DENVER DUE TO PAX STARTED FIRE IN AFT LEFT SIDE AFT LAV . CORRECTIVE ACTION: INSPECTED AFT LAV,NO DAMAGE FOUND, INSPECTED DOORS, AND ALL COMPARTMENTS NO TROUBLE FOUND, OK FOR SVC (7132068).
